# SDR CHQ000132

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N150
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 27,861 hours, 30,249 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION OF RT SIDE PROP MOST NOTICEABLE WHEN BRINGING PROP INTO AND OUT OF FEATHER IN FLIGHT, SEEMS WORSE AT HIGHER AIRSPEEDS RAN A/C.
